Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932008
Semilinear parabolic differential inclusions with one-sided Lipschitz nonlinearities
Beyn W-J, Emmrich E, Rieger J (2018)
Journal of Evolution Equations 18(3): 1319-1339.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2553220
Galerkin finite element methods for semilinear elliptic differential inclusions
Beyn W-J, Rieger J (2013)
Discrete And Continuous Dynamical Systems. Series B 18(2): 295-312.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795453
The implicit Euler scheme for one-sided Lipschitz differential inclusions
Beyn W-J, Rieger J (2010)
Discrete And Continuous Dynamical Systems. Series B 14(2): 409-428.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631409
Numerical fixed grid methods for differential inclusions
Beyn W-J, Rieger J (2007)
Computing 81(1): 91-106.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Differential inclusions"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung